# SDR CA131129005

- Difficulty date: November 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 22,533 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Control Horn
- Part number: 11561001421
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A PHASE INSPECTION ON THE TAIL SECTION, AN EMPLOYEE FOUND SOME LOOSENESS ON THE LT CONTROL HORN ASSY. THE LT ELEVATOR ASSY HAS BEEN REMOVED TO LOOK AT THE THE BEARING CONDITION. THE BEARING WAS IN GOOD CONDITION AND THE LOOSENESS WAS COMING FROM THE BUSHING INSIDE THE CONTROL HORN.  WHEN THE EMPLOYEE TRIED TO REMOVE THE BUSHING,  SAW THAT 5 CRACKS WAS AROUND THE HOLE OF THE CONTROL HORN AND THE BUSHING WAS LOOSE INSIDE THE HOLE.  THE HORN WAS REPLACED BY A NEW ONE.
